| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens starts to into place and then ejects itself.The technician stated that the provider may be starting to deploy the lens prior to fully inserted, so the lens was ejected.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and it states that issue was due to provider error.